# SDR CALA2015011300039

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 41,614 hours, 16,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2009-01-02 RT CABIN AREA FRAME STATION 380 BETWEEN STRINGER 8 & 9 CRACKED IAW EA 5310-04716 OP 3.  REPAIRED FRAME AT STATION 380 BETWEEN STRINGER 8R & 9R IAW EA 5310-04716 REV H OP 3.  ALL TASK & WIPS FOR PARTIAL WORKED ACCOMPLISHED.
